• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Chlorpromazine and prozac

ladyblues

ladyblues

Member
Joined
Jan 15, 2009
Messages
10
Location
Midlothian
I have been on 60mg of prozac and 25mg of chlorpromazine for over a year now. I have found little effect or rather shall I say improvement in that time apart from at night as the chlorpromazine makes me sleep...

I stopped medicating without the knowledge of my GP for several weeks and have slipped down hill again so I confided in my GP and she had re-started my meds on a weekly basis but I am having to wean myself back on to the prozac now so am only on 20mg a day, the chlorpromazine dosage remains the same.

I am just wondering if anyone has had success with these meds either together or separately?

I have tried nearly all the old and newer anti depressants but none have been effective enough to make me feel in control of my life :(

Sorry for such a negative post
 
Libra1

Libra1

Well-known member
Founding Member
Joined
Jan 12, 2008
Messages
515
Location
West Midlands
Hi Ladyb, have been taking Fluoxetine/Prozac 20mgs for 18 months, and it has helped me I think :)

My Gp wants me to increase it a little, but I have to be so very careful with meds as I am already on a lot of other stuff permanently. Sorry cannot help you the Chlorpromazine.:(
 
ladyblues

ladyblues

Member
Joined
Jan 15, 2009
Messages
10
Location
Midlothian
Hi Libra,

Thanks for the reply. I am glad to know that your feeling a little brighter since being on the prozac :)
I know that the 20mgs wont help me as I do need a higher dose but I just worry how I am going to cope until I can get back to the 60mg dose...

Having said that even on the 60mg I dont feel much better but its when I come off my meds that I do notice that I hit lower than low so maybe they are actually doing something

:oops: I confuse myself with my feelings :cry:

I can understand how you feel having to be on other medications too, I am the same for asthma, migraines and diabetes, it really is never ending
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
Maybe your GP could try some different meds or make a community mental health referal for you as something else might be more effective for you.
KP
 
Top